# SDR CA071011008

- Difficulty date: October 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 6,576 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Inlet Screen
- Part number: 50363007
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE EVENT INSPECTION, A SMALL 1.5 INCH CRACK WAS NOTED IN THE INLET ICE SCREEN. DURING THE NEXT EVENT INSPECTION IT WAS NOTED THAT THE CRACK HAD SPREAD SIGNIFICANTLY AND CAUSED SEPARATION FROM THE ASSEMBLY. THE STAINLESS STEEL AIR INLET WAS ALSO CRACKED AND NEEDED REPAIRS. THE SCREEN WAS REPLACED WITH A NEW UNIT. (TC NR 20071011008)
